Author: D Batenkov; Y Yomdin;

Title: ALGEBRAIC FOURIER RECONSTRUCTION OF PIECEWISE SMOOTH FUNCTIONS

Journal: MATHEMATICS OF COMPUTATION

Year: 2012

Volume: 81

Page: 277 - 318


Author: A Gelb; T Hines;

Title: Detection of Edges from Nonuniform Fourier Data

Journal: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS

Year: 2011

Volume: 17

Page: 1152 - 1179


Author: B Llanas; S Lantaron;

Title: Edge Detection by Adaptive Splitting

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2011

Volume: 46

Page: 485 - 518


Author: L Greengard; C Stucchio;

Title: Spectral edge detection in two dimensions using wavefronts

Journal: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS

Year: 2011

Volume: 30

Page: 69 - 95